Facebook Pixel
EmpowHER Guest

pain on urinating especialy at the end

By Anonymous November 9, 2008 - 7:22pm
Rate This

can any one help ive been on antibiotics for a month and cant seem to get rid of the burning issue when i pee especialy at the end of the pee,my bladder fills up and inspite of drinking lots of water and cranberry juice it has not gone ive a collapsed bladder so this does not help.oh have had more than my fair share of painkillers as well as ibuprofen.i have been told the bladder lift operation is risky so im scared to have that is there another alternative. thanks any help will be greatly apreciated.

Add a Comment5 Comments

EmpowHER Guest

i think i might have this

it started a week ago

i've been semi-prone to UTI's in the past

whatever it is--i don't like it

i thought i had one so my dr called me in an antibiotic--and sent me to the lab for a urine culture (pre antibiotic)

i do have blood in my urine but no sign of UTI--my gyn thinks it might be a kidney stone and has me following up with the urologist again.

the pain is pretty intense and i have it almost constantly--i find doing some kegels helps ease the pain some

now i'm just waiting on my referral to see the urologist

March 29, 2009 - 5:25am

Hey, Anon, how are you doing? Have you gotten any relief yet? Or any more answers to your questions?

Thought you'd find this article written by Michelle of particular interest to your situation. You don't mention incontinence, but she writes about prolapsed bladders and bladder surgery.


November 11, 2008 - 6:06pm
HERWriter Guide

Hi Anon
Thank you for your question.

I have another question for you - have you noticed this happening after you have sex?

Some women experience a UTI (urinary tract infection/bladder infection) after sex - some get it every time, and have to take an antibiotic every single time they have sex. Have you noticed a connection there?

November 10, 2008 - 12:05pm

I echo Alison's sympathy. This sounds like a truly difficult thing to deal with.

I am interested in your doctor's explanation as to why she or he thinks antibiotics might help (usually used when there is an infection or suspected infection) and, if the antibiotics don't help, why she or he would suggest a bladder lift operation? The two things seem to have different symptoms and causes when researching them on the web.

If you have an infection and the antibiotic is not working, perhaps you need to be switched to a stronger antibiotic. (You might accompany this by eating yogurt daily with live cultures, or taking a probiotic such as Culturelle, to help your system promote healthy bacteria at the same time. Longterm antibiotic use can be tough on our systems.)

You didn't mention if you were having trouble with bladder leakage, but that is one of the primary reasons for a bladder lift.

Here's a page with possible diagnoses that have to do with pain while urinating:


and here's an explainer on the bladder lift surgeries:


Can you tell us a little more about your experience?

November 10, 2008 - 9:52am

I'm so sorry you are having pain, lasting for a month!

Just to make sure: have your doctors ruled out urinary tract infections or sexually transmitted diseases/infections (STD/STI), as pain with urinating is very common with these two conditions.

It sounds like you have been to several doctors, saying you need a bladder lift operation? Can you tell us more about why the doctors say you need this, and are they saying it would relieve your pain with urinating?

Are you here to ask if other women have experience with bladder lift operations, and if they know of any other alternative?

November 9, 2008 - 7:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.